Open Access

On a new class of the commutative subalgebras of the maximal Gel'fand-Kirillov dimension in the universal enveloping algebra of a simple Lie algebra


Full Text

Coming Soon.





Article Information

TitleOn a new class of the commutative subalgebras of the maximal Gel'fand-Kirillov dimension in the universal enveloping algebra of a simple Lie algebra
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 77-89
MathSciNet MR1771547
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

T. Skrypnyk, On a new class of the commutative subalgebras of the maximal Gel'fand-Kirillov dimension in the universal enveloping algebra of a simple Lie algebra, Methods Funct. Anal. Topology 5 (1999), no. 3, 77-89.


BibTex

@article {MFAT93,
    AUTHOR = {Skrypnyk, T.},
     TITLE = {On  a  new  class  of  the  commutative  subalgebras  of  the  maximal  Gel'fand-Kirillov  dimension  in  the  universal  enveloping  algebra  of  a  simple  Lie  algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {77-89},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=93},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues